# SDR CALA2013082390688

- Difficulty date: August 22, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 52,232 hours, 21,185 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 FWD GIRT BAR FITTING HAS CORROSION UNDER IT. REMOVED & REPLACED R2 DOOR SILL,  SILL FWD SPLICES, AFT CORNER FITTING & SIDEWALL ATTACH ANGLES IAW A320 SRM 51-42-11 PARA 5,6,7 &13.
